# SDR DALA2024070806877

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,313 hours, 31,273 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Pilot Error
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 0697 -FCNT/DE- DUE TO FLAP DISAGREE ON APPROACH DUE TO FLAP HANDLE OVERSHOOT. CORRECTIVE ACTION: PERFORMED OPS CHECK OF FLAPS PER FIM. OPS NORMAL.
